# SDR SWAA2022061713234

- Difficulty date: May 29, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS380 PLUS 16 INCHES AND RBL22; WL157 AT FWD CARGO COMPARTMENT 2022-291515 / [01] REPLACED ANGLE - SUPPORT AND FASTENER LOCATED BS380 BTW STR 26L AND STR 26R WL157 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 284A0603 REV -: SEE INDIVIDUAL SINGOFFS BELOW.;[02] REPLACED ANGLE - SUPPORT AND FASTENER LOCATED BS380 BTW STR 26L AND STR 26R WL157 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 284A0603 REV -: SEE INDIVIDUAL SINGOFFS BELOW. AS RII
